×

zbMATH — the first resource for mathematics

Hamiltonian circuits in Cayley graphs. (English) Zbl 0515.05042

MSC:
05C38 Paths and cycles
05C45 Eulerian and Hamiltonian graphs
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bondy, J.A., Hamilton cycles in graphs and diagraphs, (), 3-28
[2] ()
[3] Nathanson, M.B., Partial products in finite groups, Discrete math., 15, 203-210, (1976) · Zbl 0344.20024
[4] Rotman, J.J., The theory of groups: an introduction, (1965), Allyn and Bacon Boston, MA · Zbl 0123.02001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.